Facebook Pixel
EmpowHER Guest

Hi there I took plan b on August 29 I got my period on September 3 I wasn't suppose to get my period until September 22 it came very early so toda is September 7 I woke up with very bad cramps in my stomach I couldn't walk to the bathroom do you knwo why

By Anonymous September 7, 2016 - 4:07am
Rate This

This pain is happen after five days being on this pill the bleeding snice day one started dark brown with some blood clots what should I do

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!